# SDR RAIA201911090025

- Difficulty date: October 30, 2019
- Submitted: November 10, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,493 hours, 255,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OMEGA BEAM HAS CORROSION AT FR23.... REMOVED DAMAGED AREA AND INSTALLED DOUBLER ON R/H OMEG BEAM AT FR 23
